Pfizer has recalled 124 lots of Advil liquid products for infants and children! Health Canada is informing Canadians that Pfizer Consumer Healthcare has initiated a voluntary recall of 124 lots of Advil liquid products for infants and children because of a potential risk of inconsistences in dosing of the product. “Clumps” of Ibuprofen may form in the bottle and lead to higher or lower doses that are given to infants and children if it is not shaken well before each use.
Lower doses may not be adequate in reducing the fever, leading to other health issues which could include, in rare instances, convulsions, the alert said. Although unlikely, higher doses may lead to vomiting, drowsiness, dizziness, ringing in the ears’ and decreased breathing rates.
- Advil Pediatric Drops DIN 02242522
- Children’s Advil Cold DIN 02248435
- Children’s Advil Fever from Colds or Flu DIN 02328437
- Children’s AdvilDIN 02232297
- Advil Pediatric Drops Fever from Colds or Flu DIN 02328445
It is recommended from Health Canada and Pfizer that consumers stop using the affected products and return them to a pharmacy. Parents who have given their children these products and are concerned should consult their doctor, Health Canada said.